Mumford coverings of the projective line

Marius van der Put, Harm H. Voskuil

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
98 Downloads (Pure)


A Mumford covering of the projective line over a complete non-archimedean valued field K is a Galois covering X → P1K such that X is a Mumford curve over K. The question which finite groups do occur as Galois group is answered in this paper. This result is extended to the case where P1K is replaced by any Mumford curve over K.
Original languageEnglish
Pages (from-to)98-105
Number of pages8
JournalArchiv der mathematik
Issue number1
Publication statusPublished - Jan-2003

Cite this